MathSciNet Relay Station
MathSciNet bibliographic data
MR1676316 (2001b:20014) 20C15 (20C25)
Leitz, Manfred Elementary proof of Brauer's and Nesbitt's theorem on zeros of characters of finite groups. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3149–3152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement